# SDR AALA2020081759007

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 57,219 hours, 33,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS FAILED CHECK.  REMOVED AND REPLACED EPSU(EMERGENCY POWER SUPPLY UNIT) BATTERY, PER AMM 33-51-38-400-002-A, SYSTEM CHECK OKAY.
